# SDR ASAA2017030420354

- Difficulty date: March 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,897 hours, 3,949 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FMC CDU FAULT CODE 75-20832,  T3 SIGNAL OUT OF RANGE. LONG TERM FAULT.  ACFT GROUNDED.  FAULT WAS LOGGED ON EVERY LEG, 11 OF 11. INITIAL EVALUATION REVEALED INPUT MONITORING T3 CHANNEL-B HAD NO COMPUTED DATA, ALL DASHES IAW FIM 75-33, TASK 802, & WDM 75-31-21. T3 SENSOR RESISTANCE FROM EEC CONNECTOR DP1010 WAS IN EXCESS OF 30 MEGAOHMS, SHOULD HAVE BEEN 1-10 OHMS. DISCONNECTED, CLEANED, AND VERIFIED PIN/SOCKET RETENTION OF DP1005 & DP0905 IAW AMM 70-70-01-200-801-F00. REASSEMBLED, AND RESISTANCE DROPPED TO NOMINAL 6 OHMS.  EEC BITE CHECKED NORMAL IAW AMM 73-21-00-700-804-F00.  MONITORED T3 DURING ENGINE START, RUN, & SHUTDOWN. CHANNEL A & B WERE MATCHED WITHIN ONE DEGREE ENTIRE TIME. NO FAULTS LOGGED FOR GROUND RUN LEG.
